Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 340, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 8, 2017, 11:59 AM CDT for Neshoba County, Mississippi. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2017, 11:59 AM CDT (16:59 UTC)
- Expired
- Jul 8, 2017, 12:25 PM CDT
- In force
- 26 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Neshoba County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 103 km from the middle of the area, began a volume at 17:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 5.0 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1916 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 822 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
585
WUUS54 KJAN 081659
SVRJAN
MSC099-081745-
/O.NEW.KJAN.SV.W.0340.170708T1659Z-170708T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1159 AM CDT SAT JUL 8 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Neshoba County in east central Mississippi...
* Until 1245 PM CDT
* At 1158 AM CDT, a severe thunderstorm was located near Burnside, or
near Philadelphia, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Philadelphia and Burnside around 1205 PM CDT.
Bethsaida around 1225 PM CDT.
Forestdale around 1230 PM CDT.
Other locations impacted by this severe thunderstorm include Tucker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3261 8892 3268 8929 3293 8924 3289 8891
3277 8891
TIME...MOT...LOC 1658Z 284DEG 20KT 3282 8916
HAIL...1.00IN
WIND...60MPH
$$
JC1 follow-up statement
573
WWUS54 KJAN 081725
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1225 PM CDT SAT JUL 8 2017
MSC099-081735-
/O.CAN.KJAN.SV.W.0340.000000T0000Z-170708T1745Z/
Neshoba MS-
1225 PM CDT SAT JUL 8 2017
...THE SEVERE THUNDERSTORM WARNING FOR NESHOBA COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
LAT...LON 3261 8892 3268 8929 3293 8924 3289 8891
3277 8891
TIME...MOT...LOC 1723Z 284DEG 20KT 3278 8898
$$
JCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 10:31 AM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jul 8, 10:31 AM CDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Jackson MS 1031 AM CDT Sat Jul 8 2017 .UPDATE... Updated for morning discussion. && .DISCUSSION... Active morning already across portions of the ArkLaMiss, in particular the Delta region. A complex of storms that originated across the Ozarks(or even further north) overnight continued to move into the Delta early this morning. Some of these storms were strong to severe with damaging winds and hail being the main concern. This activity continues to dive south into the central portion of the forecast area, but numerous outflow boundaries look to precede these storms and the complex has finally been showing signs of weakening as it moves south. However, as daytime heating progresses, some additional storms have developed along this outflow boundary further south closer to the I-20 corridor. Another cluster of storms has been lingering across portions of the Pine Belt this morning but these looks to remain sub-severe. How this morning convection will impact the remainder of the forecast today is still the challenge. The front that is expected to move through today remains further to our north and our region is situated under northwest flow aloft. Hi-res models indicate varying solutions as the HRRR shows this current convection decreasing in severity as it moves south and then not developing much else through the remainder of the day. However, others show some development in the south later this afternoon perhaps in association with any lingering boundaries. Taking all of this into account, I tried to make some adjustments to the POPs and weather to account for latest trends. I feel that this activity will continue its push south, bringing some kind of showers and/or storms to the central and southern parts of the forecast area but the earlier activity may very well wipe us out for much for the rest of the day. As for severe potential, still cannot rule out an isolated severe storm as this activity pushes south. However, current mesoanalysis indicates this will move into an area of poorer lapse rates, weak shear. Will continue with the marginal risk for an isolated storm, especially as any boundaries interact with daytime heating. Temperatures this afternoon will also be tricky as plenty of cloud cover will limit heating, particularly in areas that have seen rain and convection this morning. I have gone ahead and lowered highs some in the Delta and trimmed back highs elsewhere as clouds look to encroach on the region quickly. /28/ Prior discussion below: Today and Tonight...Right out of the gate this morning, convection, ahead of a cold front currently draped across the Mid-South region, has dropped south into the Delta region. Latest radar trends show an outflow boundary associated with this activity has raced well ahead of it, which has caused the activity to lose a bit of its punch and dissipate on its southward trek. This trend is expected to continue through sunrise, with sporadic activity popping up along the outflow. Another area of convection dropping southeast out of the Ozarks into Central Arkansas, could yet again affect the Delta region, if it holds together and remains on its current trajectory, by 13-14Z this morning. Thus, as we begin the today period, the better POPs will reside over the Delta region through the morning hours, with only isolated showers and storms possible elsewhere. As the day progresses, the forecast area will become better fixed under northwest flow aloft as a trough axis swings further east of the CWA. This will force the aforementioned cold front to sink south and into the ArkLaMiss. This front, in addition to any residing outflow boundaries or disturbances aloft propagating over the region, where a hot, moist, and unstable airmass will reside today, will result in scattered to numerous showers and storms developing across the CWA, primarily during the afternoon hours. Some isolated severe storms will be possible today as well, especially during the afternoon and early evening hours. Damaging wind gusts will be the primary hazard with the most intense storms during this time. However, a few storms could perhaps become capable of producing some hail. Frequent lightning and heavy downpours, as precipitable H2O values sit near 2 inches, will accompany all of today's storms as well. Currently, it looks like much of the convection will gradually subside during the evening hours. However, some activity could continue off and on overnight across southern portions of the CWA where the boundary is progged to reside. Also, with the forecast area under northwest flow aloft, attention will need to be paid upstream for any disturbances aloft that might try to spark convection and propagate towards and possibly into the CWA. As far as temperatures are concerned, highs this afternoon will range from the upper 80s to lower 90s. Of course, these forecasted highs could be lower if affected by convection or clouds over the area as peak heating rolls around. With dew points in the 70s, afternoon heat indices could climb to around 100 in a some locales. Some drier air will begin to seep into mainly northern portions of the forecast area tonight. Lows early Sunday morning will range from the upper 60s north to lower 70s south. /19/ Sunday through next Friday: Global models are in general agreement on the upcoming weather pattern with an amplified western CONUS ridge and eastern CONUS trough expected to slowly shift eastward resulting in building heights and hotter temperatures as we go later into the week. In the shorter term, a much drier airmass with precipitable water values dropping below an inch will surge southward over the ArkLaMiss Sunday behind the previously mentioned frontal passage, and this will bring at least a couple of days of mostly rain-free weather with maximum heat indices below 100. But as would be expected in mid-July, the deeper moisture will not waste much time returning, so we expect precipitable water to rise back to near two inches Tuesday afternoon and Wednesday resulting in greater diurnal pulse-type storm coverage. With the building ridge, would also expect hotter temperatures and heat indices beginning to approach 105 as we go into Thursday and Friday. At first glance, the mid level ridge looks like a favorable pattern for above normal temperatures, but the low-level thermal ridge in the GFS/ECMWF output is not overly extreme, and the 08/00z NAEFS actually shows little if any H850 temperature anomaly, so am hesitant to go much above guidance for now, and will hold off on any mention of heat threats in the HWO/graphics. /EC/ && .AVIATION... 06Z TAF discussion: In the bigger picture, a front dropping south toward and eventually into the ArkLaMiss through the course of today, will combine with the hot, moist, and unstable airmass over the region. This will spark scattered to numerous showers and storms across the area from late morning through at least afternoon, with some activity possibly lingering in the south in the early evening hours. Isolated severe storms will be possible during this time, with damaging wind gusts being the primary concern with the most intense storms. Frequent lightning and heavy downpours are expected to accompany all convection during the period. Hail is also possible, but to a lesser extent. If observed on station, convection will reduce flight categories to MVFR/IFR status for a brief period. Ahead of the boundary, winds will generally be from the southeast between 3-8 knots. However, behind it, winds will become northerly around 5 knots. /19/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 91 71 91 71 / 58 24 17 5 Meridian 91 71 90 69 / 58 31 15 6 Vicksburg 91 72 91 71 / 56 23 13 5 Hattiesburg 92 72 89 71 / 60 50 36 13 Natchez 91 72 89 72 / 58 38 29 11 Greenville 84 69 91 71 / 66 5 5 4 Greenwood 87 69 91 70 / 45 6 5 3 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 28
Hazardous weather outlook, Jul 8, 4:02 AM CDT, 7 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 402 AM CDT Sat Jul 8 2017 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 082000- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 402 AM CDT Sat Jul 8 2017 This hazardous weather outlook is for the entire ArkLaMiss region. .DAY ONE...Today and Tonight... SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight Isolated severe thunderstorms are possible over the entire outlook area this afternoon and evening. Damaging winds gusts will be the primary concern with the most intense storms, with hail possible, but to a lesser extent. Frequent lightning and heavy downpours can be expected. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. 19 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Tropical page... www.weather.gov/jan/tropical National Hurricane Center Home Page... www.nhc.noaa.gov/ Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Jul 8, 8:32 AM CDT, 3 hours 27 minutes before
Special Weather Statement
National Weather Service Jackson MS
832 AM CDT SAT JUL 8 2017
ARZ074-075-LAZ007>009-MSZ034-040-081400-
Chicot AR-Ashley AR-Morehouse LA-East Carroll LA-West Carroll LA-
Washington MS-Issaquena MS-
832 AM CDT SAT JUL 8 2017
...A STRONG THUNDERSTORM WILL AFFECT CHICOT AND ASHLEY COUNTIES...
MOREHOUSE...NORTH CENTRAL EAST CARROLL AND NORTHERN WEST CARROLL
PARISHES...SOUTHWESTERN WASHINGTON AND NORTHWESTERN ISSAQUENA
COUNTIES UNTIL 900 AM CDT...
At 832 AM CDT, Meteorologists were tracking a strong thunderstorm
over Portland, or 13 miles north of Wilmot, moving southeast at 25
mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
This strong thunderstorm will be near...
Parkdale around 845 AM CDT.
Eudora around 900 AM CDT.
Other locations impacted by this storm include Kilbourne, Mer Rouge
and Bonita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3315 9211 3316 9214 3319 9213 3339 9166
3339 9146 3349 9146 3351 9140 3305 9091
3302 9091 3268 9196 3271 9197 3271 9204
3269 9205 3273 9207 3274 9205 3284 9206
3287 9208 3301 9207 3307 9213 3310 9214
TIME...MOT...LOC 1332Z 312DEG 24KT 3326 9154
JMSpecial weather statement, Jul 8, 8:35 AM CDT, 3 hours 24 minutes before
Special Weather Statement National Weather Service Jackson MS 835 AM CDT SAT JUL 8 2017 MSZ019-025-027-035-036-081400- Carroll MS-Humphreys MS-Leflore MS-Sunflower MS-Holmes MS- 835 AM CDT SAT JUL 8 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HOLMES... SOUTHEASTERN SUNFLOWER...SOUTHWESTERN CARROLL...SOUTHERN LEFLORE AND NORTHEASTERN HUMPHREYS COUNTIES UNTIL 900 AM CDT... At 835 AM CDT, Meteorologists were tracking a strong thunderstorm near Swiftown, or 12 miles south of Itta Bena, moving southeast at 20 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. This strong thunderstorm will be near... Tchula and Howard around 900 AM CDT. Other locations impacted by this storm include Morgan City and Cruger. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3345 9065 3357 9033 3327 8994 3307 9025 TIME...MOT...LOC 1335Z 317DEG 19KT 3332 9033 JM
Special weather statement, Jul 8, 9:43 AM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Jackson MS
943 AM CDT SAT JUL 8 2017
MSZ019-025-035-036-042-081515-
Humphreys MS-Yazoo MS-Leflore MS-Sunflower MS-Holmes MS-
943 AM CDT SAT JUL 8 2017
...A STRONG THUNDERSTORM WILL AFFECT HOLMES...SOUTHEASTERN
SUNFLOWER...SOUTHWESTERN LEFLORE...NORTHEASTERN YAZOO AND HUMPHREYS
COUNTIES UNTIL 1015 AM CDT...
At 943 AM CDT, Meteorologists were tracking a strong thunderstorm
over Thornton, moving southeast at 25 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
This strong thunderstorm will be near...
Howard around 955 AM CDT.
Tolarville around 1000 AM CDT.
Coxburg around 1005 AM CDT.
Brozville around 1010 AM CDT.
Ebenezer around 1015 AM CDT.
Other locations impacted by this storm include Eden and Silver City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3315 8980 3269 9015 3306 9066 3310 9066
3310 9068 3311 9068 3312 9069 3312 9070
3317 9068 3319 9069 3319 9068 3321 9069
3342 9050
TIME...MOT...LOC 1443Z 316DEG 22KT 3311 9033
JMSpecial weather statement, Jul 8, 10:47 AM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Jackson MS
1047 AM CDT SAT JUL 8 2017
MSZ036-037-043-044-081615-
Attala MS-Leake MS-Madison MS-Holmes MS-
1047 AM CDT SAT JUL 8 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HOLMES...
NORTHWESTERN LEAKE...ATTALA AND NORTHEASTERN MADISON COUNTIES UNTIL
1115 AM CDT...
At 1047 AM CDT, Meteorologists were tracking a strong thunderstorm
near Newport, or 11 miles south of Durant, moving east at 40 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
This strong thunderstorm will be near...
Thomastown around 1105 AM CDT.
Carthage and Singleton around 1115 AM CDT.
Other locations impacted by this storm include Ethel, Sallis,
Redwater and West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3317 8932 3312 8932 3267 8960 3287 8997
3288 8997 3289 9001 3323 8981 3322 8975
3323 8974 3327 8971
TIME...MOT...LOC 1547Z 292DEG 33KT 3291 8983
JMLocal storm report, Jul 8, 11:00 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1100 AM CDT SAT JUL 8 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 AM TSTM WND DMG 1 SW BELZONI 33.17N 90.50W
07/08/2017 HUMPHREYS MS 911 CALL CENTER
DOWNED POWER LINE ON WILEY ST.
&&
AWSpecial weather statement, Jul 8, 11:40 AM CDT, 19 minutes before
Special Weather Statement National Weather Service Jackson MS 1140 AM CDT SAT JUL 8 2017 MSZ044-045-081715- Neshoba MS-Leake MS- 1140 AM CDT SAT JUL 8 2017 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL LEAKE AND WESTERN NESHOBA COUNTIES UNTIL 1215 PM CDT... At 1139 AM CDT, Meteorologists were tracking a strong thunderstorm over Edinburg, moving east at 20 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Pearl River around 1150 AM CDT. Philadelphia and Dixon around 1200 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3271 8941 3290 8935 3287 8912 3260 8920 TIME...MOT...LOC 1639Z 286DEG 18KT 3278 8930 JC
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:13 PM CDT | Special Weather Statement | JAN | Issaquena | 32 min |
| Jul 8, 7:40 AM CDT | Special Weather Statement | JAN | Bolivar | 35 min |
| Jul 8, 8:06 AM CDT | Special Weather Statement | JAN | Leflore | 24 min |
| Jul 8, 8:30 AM CDT | Special Weather Statement | JAN | Washington | 30 min |
| Jul 8, 8:35 AM CDT | Special Weather Statement | JAN | Leflore | 25 min |
| Jul 8, 8:54 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sharkey, Sunflower, Washington | 51 min |
| Jul 8, 9:43 AM CDT | Special Weather Statement | JAN | Holmes, Humphreys | 32 min |
| Jul 8, 9:52 AM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 38 min |
| Jul 8, 10:15 AM CDT | Flash Flood Warning | JAN | Sunflower, Washington | 3 hr |
| Jul 8, 10:47 AM CDT | Special Weather Statement | JAN | Attala | 28 min |
| Jul 8, 11:40 AM CDT | Special Weather Statement | JAN | Neshoba | 35 min |
| Jul 8, 12:15 PM CDT | Special Weather Statement | JAN | Jefferson | 45 min |
| Jul 8, 12:24 PM CDT | Special Weather Statement | JAN | Kemper | 51 min |
| Jul 8, 12:36 PM CDT | Special Weather Statement | JAN | Copiah | 24 min |
| Jul 8, 12:49 PM CDT | Special Weather Statement | JAN | Lowndes | 41 min |
| Jul 8, 1:01 PM CDT | Special Weather Statement | JAN | Kemper | 29 min |
| Jul 8, 1:07 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 35 min |
| Jul 8, 1:14 PM CDT | Special Weather Statement | JAN | Simpson | 31 min |
| Jul 8, 1:17 PM CDT | Special Weather Statement | JAN | Jasper | 28 min |
| Jul 8, 1:23 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 24 min |
| Jul 8, 1:38 PM CDT | Special Weather Statement | JAN | Noxubee | 37 min |
| Jul 8, 1:46 PM CDT | Special Weather Statement | JAN | Clarke | 44 min |
| Jul 8, 2:58 PM CDT | Special Weather Statement | JAN | Covington | 32 min |
| Jul 8, 3:07 PM CDT | Special Weather Statement | JAN | Clarke | 23 min |
| Jul 8, 3:25 PM CDT | Special Weather Statement | JAN | Forrest | 50 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.